Numerical modelling of two-way propagation of non-linear dispersive waves
Pelloni, B. (2001) Numerical modelling of two-way propagation of non-linear dispersive waves. Mathematics and Computers in Simulation, 55 (4-6). pp. 595-606. ISSN 0378-4754
Full text not archived in this repository.
To link to this article DOI: 10.1016/S0378-4754(00)00305-0
We describe and implement a fully discrete spectral method for the numerical solution of a class of non-linear, dispersive systems of Boussinesq type, modelling two-way propagation of long water waves of small amplitude in a channel. For three particular systems, we investigate properties of the numerically computed solutions; in particular we study the generation and interaction of approximate solitary waves.
Repository Staff Only: item control page